Jump to content



Photo

Will Symptoms Ever Go Away?


  • Please log in to reply
5 replies to this topic

#1 blanam

blanam

    Advanced Member

  • Site Supporter
  • 35 posts
  • LocationCalifornia

Posted 27 June 2017 - 08:43 AM

It's been 6 weeks since I got down to 5mg and all hell broke loose.  I went down to 2.5mg, and now I am dropping by 1 bead every two weeks until finished.  I haven't felt well for the past six weeks and the prospect of not feeling well for an indefinite time in the future is very frightening to me.  I just dropped by 1 bead last week, and I can't believe it, but 3 days later had my usual uptick in symptoms.  My head is so foggy, dizzy, ringing in my ears, and depression.  All from dropping 1 bead!  I've got 14 more to go.  How can I tolerate these symptoms indefinitely?

 

I am so worried I will never feel myself again.

 

Can anyone share their post-cymbalta recovery?  How long was it after stopping that you felt "normal" again, without using other medications.

 

Thank you.


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,314 posts
  • LocationMissouri

Posted 27 June 2017 - 02:19 PM

We had a member that dropped 1 bead a day for one year and then it was another year before the symptoms all faded away.

 

For me, the bottom dropped out at 5 beads and after 275 days of hell I finally had to go on another (but weaker) medicine.

 

There are many success stories on here as well. Many quit and feel much better after 4 to 8 weeks off. You just never know.


#3 nancydear

nancydear

    Newbie

  • Members
  • Pip
  • 7 posts

Posted 29 June 2017 - 07:17 PM

Are you telling me that I may feel crappy for weeks???? I am going cold turkey advised by Dr. After just 8 weeks on this crap and dropping from 60 to 30 for one week then day off and one on I saw Dr and he said it would a hard week but stop it all the way. I still have nausea and funky head feeling a long with headaches and not sleeping but I think after being off of it for 5 days some tinny bit better? Please say it will go away not return or stay like this for weeks!

#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,314 posts
  • LocationMissouri

Posted 30 June 2017 - 07:19 AM

Nancydear, I am sorry but I won't mislead you. Is it possible for it to be gone in a few days, yes. In all my years on this site I have only heard of that a couple times. Usually 2 to 8 months. Sorry. I wish I could be more optimistic. One thing you can do is to take a small dose of Cymbalta, say 4 or 5 mg, to take the edge off, with time the need for these doses will get less and less.


#5 nancydear

nancydear

    Newbie

  • Members
  • Pip
  • 7 posts

Posted 14 July 2017 - 02:51 PM

God like, I am on .5 of anitvan down to once a day and still feel dizzy and the headaches are so bad! My doctor has me going for MRI on Monday as I have balance issues now. The sick
K tummy is somewhat better, and then comes back like today. But going back on cymbalta hell no! I will fight this crap but never ever go back on it. I am sure it would make like easier but I cannot do that the thought of going thru this crap again after being off of it 20 days umm no.
But I guess the side effects can/do last days longer than I ever thought. And yes I wish I could sue or just shoot the inventer of this crap. I am sure it helps many people just never come off of it. Thanks for the help and letting me vent. I too want to be myself again,soon I hope

#6 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,314 posts
  • LocationMissouri

Posted 14 July 2017 - 03:58 PM

Some of the members have said that Dramamine or meclizine can help with the dizziness (both are over the counter meds. Also Excedrin or Tylenol PM for the headaches may help.  Hang in there. It takes time but does get better.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users